# SDR BAQA087114

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 544 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Box
- Part number: 45023500
- Part serial: 1108
- Condition: Inoperative
- Part time: 2,045 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER.  INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
